Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 3298605, 10 pages
https://doi.org/10.1155/2017/3298605
Research Article

A Taylor Series Approach for Service-Coupled Queueing Systems with Intermediate Load

Department of Telecommunications and Information Processing, Ghent University, St. Pietersnieuwstraat 41, 9000 Gent, Belgium

Correspondence should be addressed to Dieter Fiems; eb.tnegu@smeif.reteid

Received 7 December 2016; Revised 24 February 2017; Accepted 15 March 2017; Published 2 April 2017

Academic Editor: Dario Piga

Copyright © 2017 Ekaterina Evdokimova et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ekaterina Evdokimova, Sabine Wittevrongel, and Dieter Fiems, “A Taylor Series Approach for Service-Coupled Queueing Systems with Intermediate Load,” Mathematical Problems in Engineering, vol. 2017, Article ID 3298605, 10 pages, 2017. https://doi.org/10.1155/2017/3298605.